Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Attained menopause. Facing lot of stress. Taking combiflam. How to reduce stress?

Dear Sir, My wife who is 45 years old and her height is 5 5 and weight around 75Kg. She daily consumes the combiflam once or twice a day. Her monthly meusural is stopped since one year. She is very stressed and works as a Head Mistres in the School. I request for the gentle advice in reducing her stress. With Regards
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am glad that you are seeking help through this forum to reduce your wife's stress. It is not uncommon to undergo these stressors during or around the time of menopause. I think combiflam is too strong a medicine and you need to find out what it is that is actually causing her to have all the pain. Once the origin of the pain is diagnosed, rooting it out would be the solution to your wife's problem. About the stress, yoga, pranayama, dhyana, and regular physical exercise is proven to be useful in dealing with anxiety and reducing stress. However, medications may also help and you need to consult a qualified psychiatrist for the same.

I hope this helps. Take care and have a good day !
Answered: Mon, 18 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor